# SDR FDEA201604191268

- Difficulty date: April 19, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 66,105 hours, 15,521 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050313
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, INBD FWD HINGE BRACKET, WING SIDE, LOWER OTBD STUD ATTACH BORE FOUND CORROSION.  CORROSION EXCEEDED  LIMIT AS PER MD-11 CMM 57-44-09.  EXISTING HOLE  DIAMATER 0.706 INCH ;  FINAL   HOLE  DIAMATER 0.725 INCH ; MAXIMUM ALLOWABLE DIAMATER 0.709 INCH. REPAIR BUSHING FABRICATED AND INSTALLED AS PER EA 1-5750-T0324816 PART 1.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.  REFER TO WRI: 57503810 FOR WORK DETAILS.
